Multidimensional Bhattacharyya Matrices and Exponential Families
Shanbhag (1972, 1979) has characterized the distributions belonging to an exponential family on such that the Bhattacharyya matrix is diagonal. Since then, this set of distributions has been classed by Morris (1982) and is referred to as the class of quadratic natural exponential families. In this paper we consider a multidimensional extension of Shanbhag and we obtain a characterization of the quadratic natural exponential families on d.
Volume (Year): 63 (1997)
Issue (Month): 1 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- D. Pommeret, 1996. "Orthogonal polynomials and natural exponential families," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 5(1), pages 77-111, June.
When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:63:y:1997:i:1:p:105-118. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.